Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have gum bleed. Excessive buildup of tartar or infection. Prescribed povidone iodine mouthwash with lukewarm water. Sufficient? - Online Doctor Chats

Date : 28-May-2013
User rating for this question
Very Good Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User:hi doctor
Doctor:How are you doing?
User:i am facing a gum bleeding problem
User:since last 5 days
User:i have a wek teeth history
Doctor:Is there any pain or any swelling in the gums as well?
Doctor:actually, this can occur due to excessive buildup of tartar and due to an infection as well
Doctor:For this, I suggest you brush atleast twice a day
Doctor:Please rinse your mouth everytime you have something
Doctor:Secondly, I want you to use povidone iodine mouthwash
Doctor:Take 2 tsp of this in 1/2 glass lukewarm water and rinse your mouth well
Doctor:Do not swallow
Doctor:This needs to be done twice a day
Doctor:Third, I want you take a Vitamin C supplement
User:it is bleeding from the same place where the brighe was set up
Doctor:It is probably related to the trauma then,
Doctor:Its possible that the bridge got displaced a little
User:what needs to be done then?
Doctor:You need to see your dentist
User:ok doctor
Doctor:But you would also need the things I told you earlier
User:ok fiine doctor
Doctor:did you follow? or should I explain again?
User:yeah i need to brush twice and with iodine water plus increase on vitamin c content :-)
Doctor:Thats right
User:thank you doctor
Doctor:So you can take lots of lemon water or mausambi or orgaanges
Doctor:Is there anything else I can help you with?
User:yeah i think i lack vitmain C as i get dark circles sometimes
User:though i sleep for adequate time
Doctor:Do you drink 2-3 litres of water in a day
User:yeah doctor
Doctor:thats good
User:from past 3-4 months i drink a lot of water
Doctor:For the dark circles, you can increase your vitamin C intake
User:but before that i didnt use to drink enough water
User:ok doctor
Doctor:if they dont go away, you can use CLEARZ cream around the eyes
Doctor:This needs to be applied at bedtime
User:it doesnt have any side effect ?
Doctor:It has vitamin C and kojic acid
Doctor:Both have been shown to be safe and effective
User:and one more thing doctor i have heard that we should never drink much water after evening .Is it right
Doctor:Thats not true
Doctor:You should not have water while eating a meal
Doctor:It dilutes the digestive juices
User:thank you for answering my query
Doctor:Is there anything else I can help with??
User:no fine doc
Doctor:Thanks for consulting me
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor